# SDR AALA20110703MIA01

- Difficulty date: July 3, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 65,487 hours, 23,306 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Part number: 362021002
- Condition: Defective
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED RUDDER TRIM FAILED DURING CLIMBOUT. NO INDICATIONS OR RUDDER MOVEMENT.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  REPLACED RUDDER AILERON TRIM PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
